# SDR CA130820007

- Difficulty date: August 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 61,412 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Failed
- Location: Bleed Monitor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER 2 GATE RETURNS, FLIGHT WENT AIRBORNE AND HAD FURTHER MAINTENANCE ISSUES, NO ICE PROTECTION.  RETURNED TO STATION AND LANDED OVERWEIGHT BY APPROXIMATELY 20 TONS.  PFR SHOW ENGINE NR 2 PYLON LEAK AIR SWITCHED OFF BMC NR 2 TEST SHOWS BLEED LEAK.  AFTER RESET BMCNR 2 TEST PASSED.  PYLON RT PANEL462 CR OPENED. LEAK CHECK C/OUT.  ALL OK.  ENGINE NR 2 IDLE RUN UP C/OUT.  10 MIN, ALL NORMAL. BMC NR 2 REPLACED AS REQUIRED.  BITE TEST PASSED. BMC EXCHANGE WITH SRT/AC AMM 36-11-34-000-802-A.
